# SDR GTIA2020062535210

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 29,319 hours, 13,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLT ATT EMERGENCY FLASHLIGHT NOT TESTING.  REMOVED AND REPLACED FLASHLIGHT IAW A320-EMER EQUIP REV IR.
